# SDR DHL2006873514

- Difficulty date: May 29, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 87,294 hours, 23,582 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Condition: Corroded
- Location: Le
- Part time: 87,294 hours, 23,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD VANE SLOT CORRODED STA XILD 7095.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 05-19-2006, DWG AST060506 DATED 05-11-06.  REMOVED CORROSION, FOUND OUT OF LIMITS.  REMOVED FASTENERS, CUT OUT DAMAGED SECTION IAW DWG AST060506.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  FABRICATED EXT REPAIR DOUBLER (AL7075T6 0.071") INTERNAL DOUBLER (AL7075T6 0.050") AND FILLER (AL7075T6 0.063") IAW DWG AST060506.  CLEANED, TREATED AND PRIMED AREA, FILLER, INTERNAL DOUBLER AND INNER FACE OF EXT REPAIR DOUBLER IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DWG AST060506, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0, SRM 51-3-1 (TORQUE).
